# SDR USAA970111

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N249US
- Make and model: Boeing 737201
- Aircraft serial: 22756
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stub Beam Web
- Condition: Crack
- Location: Bs 695
- Part time: 38,608 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND 3 INCH LONG CRACK STATION 695 LBL 61 INCH STUB BEAM WEB.  CUTOUT DAMAGE AND INSTALLED REPAIR DOUBLER, REPAIRED PER SRM.  (M)
